# SDR IPXA2016021799524

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA71343
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AFT CARGO FRAME HAS CORROSION AT BS 1967, L36R ACCOMPLISHED BLEND REPAIR ON AFT CARGO FRAME AT BS 1967, L36R IAW SRM 53-00-00, FIGURE 205.
